Just wondering when the nervousness/anxiety, very low mood (moreso than before I started) flushing (warm then cold) and general maliase (flu like feelings). I've been on Prozac off & on and took the summer off but hoped that my transition back on wouldn't require going through this initial terrible period... any suggestions for relief? How long until these side effects subside? By the way, I take Prozac for both depression and longstanding anxiety. Thanks.
I took Prozac 20mg for about 18 months a few years ago. I had all the same problems and thought I was going to die... but after about 3-4 weeks of taking it everyday it started to all go away. But you have to take it everyday at the same time and not miss any doses. If you do that it will get better. Hope this helps and good luck to you. Stacy ;)
Hi, I have been taking Prozac for about 9 years. Started on 20mg now take 60mg daily without fail every morning. I recall that it took a while to kick in but now its stabilized I'd probably fight the supreme court to allow me to stay on it. It was the only antidepressant at the time that pulled me from a very black hole. As for anxiety, that is usually treated differently with other meds.
Explain your feelings thoroughly with your Doc. And if you can, hang in there with the Prozac. Good luck. Tige
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2011 • 4 answers
Today my doc started me on 20mg prozac once daily.i am 39yrs old and have bipolar and have struggled
Posted 1 Nov 2011 • 2 answers
Posted 27 Jul 2012 • 3 answers
Posted 30 Mar 2013 • 3 answers
Posted 5 days ago • 3 answers